Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Vincent Xiaosong Liu "A sharp lower bound for the Hausdorff dimension of the global attractors of the $2$D Navier-Stokes equations," Communications in Mathematical Physics, Comm. Math. Phys. 158(2), 327-339, (1993)